Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Abi1791

Member
  • Posts

    27
  • Joined

  • Last visited

Reputation

2 Neutral

Profile Information

  • Gender
    Female
  1. I worried myself sick over this, But some people don't get a break out, I didn't get one. So hopefully you'l be one of the lucky ones ☺️
  2. Yes it's fine, I missed a week. Some people miss more, it stays in your system for up to 5 weeks so you'l be ok
  3. I missed a week of pills because I couldn't get a hospital appointment when I had run out of them and had to wait. My derm told me it was fine because accutane stays in your system up to 5 weeks so don't worry
  4. I was told by my derm not to do any exercise because of this reason. Your going to ache and experience a lot of pain If you exercise a lot whilst taking accutane
  5. From what I've read on here and from my experience I don't think many people see any results until a few weeks into the treatment so don't worry it will get better you just have to give it time and yes dry skin and lips is completely normal
  6. Some things that have helped me.. Cetaphil cleanser and moisturiser, la roche posay cicaplast pro recovery skincare for any dry patches and aquaphor for lips! but I use it on my face sometimes too if I have dry skin. Good luck:)
  7. I hope you start to feel better there's nothing worse than having to deal with depression and anxiety, I've been through it myself and it was all to do with acne I feel. I personally think accutane has helped me in a way, i do still suffer with anxiety but I've not finished my course yet, I will be done in another month and I still have dry skin which is getting me down, but it's better than break outs I thought accutane was the only way I would ever get over my depression and anxiety so I'm ju
  8. Some things you could try that worked for me... FACE - cetaphil cleanser, cetaphil moisturiser, la roche posay cicaplast pro recovery skin care. BODY - aveeno moisturiser. LIPS - aquaphor! (Also used this on dry patches on my face which helped) Hope this helps, good luck!
  9. No it won't make a difference because it stays in your system for up to a month after u stop taking it, I went without mine for a week because I couldn't get an appointment at the hospital. So don't worry youl be fine
  10. There's a lot of people that break out when they start taking it but then there's also Some people that don't break out. I didn't so there's a chance that it might not happen
  11. Yes it's normal to break out when you first start taking it. I have itchy/sore skin too but it's only started now and I'm on my 4th month of accutane. I also have a bit of dry skin and lips. I use cetaphil moisturiser and cleanser for my face, but I use la roche posay cicaplast pro recovery skincare for the the really dry parts, and aquaphor, Carmex and just any other lip balms really for my lips. These products have really helped me a lot! Good luck!
  12. It's different for everyone so you never know what your gonna get. I haven't had many side effects at all just the dry skin/lips and nose. I'm on my 4th month of my 5 month accutane course, only now the dryness is getting a bit worse. But it's not all over my face just in some areas.. Around my mouth and nose. It's bearable. I wouldn't worry too much, it won't do you any good! It's a chance you've got to take but if you do start to experience serious side effects make sure you contact your derm
  13. I've been on accutane for 4 months and until now I haven't really had many side effects. At first I had dry lips and skin which is expected but nothing major! Easily controlled if you use the right products. I use cetaphil cleanser to wash my face and remove my make up and cetaphil moisturiser also, I did get a little more dryness around my mouth and on the sides of my nose and I used la roche posay cicaplast pro recovery skincare. It worked really well for me! And I use lots of different things
  14. I'm also on my 4th month taking 60mg a day, just like you my skin started to get so much better, I was so happy! and then about 2 weeks ago i broke out quite badly! Talk about depressing I thought that maybe it wasn't working for me But now my skin is starting to get better again (still taking the same amount) maybe yours will too, hang in there x
×